# SDR ASAA2012112293341

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 19,186 hours, 6,039 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TO RT MAIN FUEL QTY WENT DOWN TO 8.11 (FROM 8.57) WHEN THE CTR TANK BURNED DOWN TO 045 THE RT MAIN QTY CLIMBED TO 8.57 (DID NOT NOTICE A CHANGE IN TOTAL FUEL) TOTAL AGREES WITH INDIVIDUAL TANK QTYS WITH RT MAIN AT THE HIGHER VALUE AND FUEL USED, ADDED TO MAIN MATCHES OUR RAMP FUEL.  PERFORMED OPS TEST FOR QTY INDICATING SYS NO PRESENT FAULTS, GROUND TEST PASS. VERIFIED FUEL IN NR 2 MAIN TANK WITH DROP STICK FOR ALT FUELING PROCEDURES.  SUMPED NR 2 TANK IAW 12-11-00-680-801, NO WATER FOUND.
